# SDR TSAA9753044

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230C
- Aircraft serial: 22117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT AT TIMCO WHILE PERFORMING FUSELAGE-FORWARD SERVICE DURING AFT FRAME INSPECTION, FOUND CRACK ON INTERCOSTAL AT STA 332 WL 268 UPPER AFT STOP FITTING.  FABRICATED -3 STIFFENER, -10 WEB -7, -8, AND -9 FILLERS IAW DWG NR 65C33288.  REPAIRED IAW SRM 51-20-1 AND 51-30-2.  ACFT RETURNED TO SERVICE.  MATERIAL I.D. -3 STIFFENER AND -10 WEB 7075T6 .063 INCH.  MATERIAL I.D. -7, -8, AND -9 FILLERS 2024T3 .050 INCH.  TIMCO NON-ROUTINE CARD NR 28375.  (X)
